# SDR DALA2022101206575

- Difficulty date: October 7, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 15,515 hours, 7,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH LOG PAGE 0755627 PERMANENT REPAIR OF RT FUSELAGE SKIN AFT OF CARGO DOOR. COMPLIED WITH LOG PAGE 0755627 PERMANENT REPAIR OF RT FUSELAGE SKIN FWD OF AFT CARGO DOOR AT FR 50 BTW S-26R-28R PER DELTA ERA 602300-14AD REV ORIGINAL SECTION I ASSOCIATED ER/A 14-602300 ADDED FOR AC 3011. (LP# 2441515)
